# SDR AALA20110509TUL02

- Difficulty date: May 9, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N647AM
- Make and model: Boeing 757223
- Aircraft serial: 24605
- Aircraft time: 61,965 hours, 21,232 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 365 RIGHT BUTTLINE 62 CORROSION ON FRAME.  INSTALLED UPPER CHORD T-ANGLE PER SRM 53-00-51-2, R 3 AND BOEING DWG LOR5L53005.
